# SDR SIMA20131012008

- Difficulty date: October 12, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 22,368 hours, 18,873 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Control Panel
- Condition: Odor
- Location: Pcu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LIGHT OVER 8A BURNED OUT, ASSOCIATED WITH BURN ODOR.  R & R PCU PANEL ASSY ON SEAT 8B-C IAW AMM 25-22-05.  OPS GOOD, NO BURN ODOR NOTED AT THIS TIME.
